# SDR REXA2022032900495

- Difficulty date: March 27, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 32,715 hours, 22,517 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8GH00247308
- Condition: Inoperative
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AFT OF RIGHT WING INOP	R/R EMERGENCY LIGHT AFT OF RIGHT WING IAW CRJ 900 AMM 33-51-15. OPS CHECK GOOD. NO DEFECTS NOTED PN ON&OFF- 8GH002473-08 SN ON&OFF- NSN
